Psych Central

Go Back   Forums at Psych Central > Mental Health Support > Depression



advertisement
Reply
Thread Tools Display Modes
Unread 05-04-2013, 04:39 AM   #1
Veteran Member
 
poptart316's Avatar
poptart316 has no updates.
 
Member Since: Oct 2012
Location: Michigan
Posts: 518
My Mood:

2 yr Member
196 hugs
given
Default Sexual side effects with Pristiq?

Has anyone experienced sexual side effects with Prisiq?

I just started having sex with the guy I'm seeing and I have no interest in it.. I don't get turned on/excited at all, have a hard time achieving orgasm, and can't wait for the sex to end when we do it. I'm wondering if this is the side effect of the medication I'm on? I'm going to stop taking it.. it's very frustrating when you can't enjoy sex.
poptart316 is offline   Reply With Quote
Unread 05-04-2013, 01:22 PM   #2
Veteran Member
 
wadingthruemotions's Avatar
wadingthruemotions I am empty, void, nothing. I will always be THIS.
 
Member Since: Mar 2013
Location: Texas
Posts: 595
My Mood:

717 hugs
given
Post Re: Sexual side effects with Pristiq?

When I started taking it I was on the 50 MG dosage once a day. I did notice my drive wasn't as up to par as it was before, but then again I was severely depressed and not coping well so I didn't necessarily attribute it to that.

I was then upped to 100MG and that seemed to keep the really bad depression at bay and I didn't notice anything else. Be sure to tell your doc. The dosage may not be right, it may be a combination of things.
__________________
"Death is easy, peaceful: Life is harder"

"The Day You Turned On Me Is The Day I Died,
And I've Forgotten What It's Like,
And How It Feels To Be Alive" (Daughtry-Gone)

"And you always want what you're running from. It's always been that way." Bittersweet Lyrics by Ellie Goulding

"The reason I hold on, cause I need this hole gone." (Stay by Rihanna)

"The opposite of love's indifference." (Stubborn Love, The Lumineers)
wadingthruemotions is offline   Reply With Quote
Unread 05-04-2013, 10:00 PM   #3
Veteran Member
 
CharactorAssassin's Avatar
CharactorAssassin has no updates.
 
Member Since: Mar 2013
Posts: 446
Default

Yes the ssri/snri meds do that. Unless you are planning to go off of pristiq, for your own sake I would recommend not engaging in it because trying and compensating to just please someone else just ruins your self esteem.
CharactorAssassin is offline   Reply With Quote
Unread 05-04-2013, 10:06 PM   #4
Veteran Member
 
CharactorAssassin's Avatar
CharactorAssassin has no updates.
 
Member Since: Mar 2013
Posts: 446
Default

my last partner was so not understanding after they moved in and became a danger to me. save yourself the trouble.
CharactorAssassin is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off


All times are GMT -5. The time now is 03:30 PM.


Powered by vBulletin® — Copyright © 2000 - 2014, Jelsoft Enterprises Ltd.

advertisement

 

The material on this site is for informational purposes only, and is not a substitute for medical advice,
diagnosis or treatment provided by a qualified health care provider.
Always consult your doctor or mental health professional before trying anything you read here.

 

HomeAbout UsContact UsPrivacy PolicyTerms of UseDisclaimer
Forums HomeCommunity Guidelines Help

Helplines and Lifelines
eTrust Pro Certified